Global solutions of the heat equation with a nonlinear boundary condition

Kazuhiro Ishige, Tatsuki Kawakami

Research output: Contribution to journalArticlepeer-review

15 Citations (Scopus)

Abstract

We consider the heat equation with a nonlinear boundary condition, where p> 1 + 1/N, and (N - 2)p < N. In this paper we give a complete classification of the large time behaviors of the nonnegative global solutions of (P).

Original languageEnglish
Pages (from-to)429-457
Number of pages29
JournalCalculus of Variations and Partial Differential Equations
Volume39
Issue number3
DOIs
Publication statusPublished - 2010 Feb 5

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global solutions of the heat equation with a nonlinear boundary condition'. Together they form a unique fingerprint.

Cite this